MAUDE Adverse Event Report: ZHONGSHAN BLISS MEDICAL INSTRUMENT CO., LTD DRIVE; WALKER

ZHONGSHAN BLISS MEDICAL INSTRUMENT CO., LTD DRIVE; WALKER
Model Number 10210-1
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Pain (1994); Neck Pain (2433)
Date of Event 04/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare received a complaint involving a walker from an end user, who reported that while recovering from spinal surgery, he was "using the walker when the back right leg bent and collapsed and hurt his neck and his back and will be seeking medical attention at his next doctor's appointment." drive has attempted to contact the end user to gather additional information and retrieve the product for evaluation, but there has been no response.Drive will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
WALKER
Manufacturer (Section D)
ZHONGSHAN BLISS MEDICAL INSTRUMENT CO., LTD
98, zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key15363253
Report Number2438477-2022-00054
Device Sequence Number12501733
Product Code ITJ
UDI-Device Identifier00822383117379
UDI-Public822383117379
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2022
Report Date (Section F) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10210-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/26/2022
Event Location Home
Date Report to Manufacturer09/09/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/06/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient Weight82 KG
Date Report Sent to FDA09/06/2022